Large families of pseudorandom binary sequences constructed by using the Legendre symbol

Tom 154 / 2012

Huaning Liu, Jing Gao Acta Arithmetica 154 (2012), 103-108 MSC: 11K45, 11L40. DOI: 10.4064/aa154-1-6

Autorzy

  • Huaning LiuDepartment of Mathematics
    Northwest University
    Xi'an 710069, Shaanxi, P.R. China
    e-mail
  • Jing GaoDepartment of Mathematical Sciences
    Xi'an Jiaotong University
    Xi'an 710049, Shaanxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek